MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Model Number CH06-40-75US
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during balloon inflation, it was stated that the balloon burst, ruptured, leaked on outflow lesion procedure.20-25 atms inflation pressure and approximately 4-5 inflations were applied to the balloon prior to the rupture/burst or leak.It was stated that the leak was due to the ruptured balloon.The procedure was completed and successfully used with a competitors balloon.There was no reported patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: mfg site id, d3 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CHAMELEON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key12697660
Report Number3009211636-2021-00301
Device Sequence Number4778399
Product Code LIT
UDI-Device Identifier07290016745023
UDI-Public07290016745023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model NumberCH06-40-75US
Device Catalogue NumberCH06-40-75US
Device Lot Number22000831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown